# SDR 98ZZZM358

- Difficulty date: February 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 014997101
- Condition: Discharged
- Location: R2 Doors
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE R1 AND R2 DOOR EMERGENCY IDENTIFIERS WERE FOUND TO BE INOPERATIVE.  REPLACED R1 DOOR LIGHT ASSEMBLY AND THE BATTERY PACK AND THE LIGHTS OPERATED NORMALLY.  (M)
